# SDR SWAA2017022712084

- Difficulty date: February 13, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 63,012 hours, 36,777 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PLATE ASSEMBLY CRACKED ON IRSS. 199+20.     R & R PLATE ASSEMBLY IAW SRM AND DWG.
